Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-29-2009, 01:15 AM
xoverau xoverau is offline
Junior Member
 
Join Date: Nov 2009
Posts: 1
Red face Ugh, withdrawal effects--and thank you all!

Like so many people here, I was thrilled to stumble across this forum while searching effects I'm having from Celexa withdrawal (tapered to 40, then 30, then 20, then 10, then 5, now have been off for 4 days). I have GAD, major depression, and panic disorder and fixate on health worries as it is, so of course I was sure every out-of-nowhere panic attack, transient limb pain, episode of nausea, brain zap, "whooshing" episode, "sloshing" feeling inside my head, vision change, headache, and bout of dizziness was a brain tumor or neurological disorder. I was sure my irritiability and mood swings meant I was going insane, about to do something rash.

I went from worrying to laughing with relief as I read comments here, because every sensation I've suffered is represented! I'm also happy to know that the half life of this drug is a week and that most people's symptoms start to taper off after that. Cheers to all you brave people who've been through it and came out the other side.

I'll tell you, this is the first med that's given me really bad discontinuation. I was supposed to go off for a month or so to clear my system and decide on my next step. I was on fluoxetine and loved it for two and a half years, but looking back I realize I was basically a robot. Paxil did nothing for me, and Celexa was acceptable for depression but was no help at all for anxiety (my more serious problem). Anyone who's been on a similar cocktail have any suggestions for what to try next--or whether I should just go without and see what happens? When I had good insurance I would've asked my psychiatrist or therapist, but since my business switched providers no mental health care is covered. I'm stuck with an uninformed GP who's constantly peddling whatever drug the pharma reps pay her to sell--I barely get a word out about how I'm feeling before she's waving a RX tablet.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:36 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.